# SDR IPXA3578074

- Difficulty date: April 28, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 20,433 hours, 13,398 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N380089
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-10 LT WING OTBD T/E FLAP INBD END UPPER SURFACE OF AFT FLAP HAS A DENT.  FABRICATED AND INSTALLED REPAIR IAW SRM 57-53-01-2R1, 51-70-04 P5B, AND 51-70-17 FIG 24.
